Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having stage 4 squamous cell carcinoma, neuropathy, recurring chest pains, hearing loss. Improve quality of life?

I am a 41 female advance stage 4 squamous cell carcinoma in remission 3 years, I had a staph infection to porta cath and my vagus nerve was cut during cancer surgery leaving me with severe neurapathy and severe gastroparises. I am a forced vegan that barely eats because of GP, have sever neuraopothy pain, and reoccurring chest pains where staph infection was and hearing loss moderately from radiation in right ear. I am bedridden and feel like most think I am a lost cause. I am not on any heart or pain medicine but use zofran ultram marinols and ativans sometimes, but pain in chest persist, especially after a bowel movement . The ER drs keep telling me its just anxiety but I really feel that the staph infection left my heart weakened but not sure how to prove this. Please help me, anyone. My quality of life is can be improved after cancer treatments but at a loss how to help myself before its too late. Thank you for your time and patience.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
if there is staph infection then it can be proved by blood culture. have you done any blood culture. long term iv access can lead to staph colonization. what are the medications used for neuropathic pain? though it is difficult to control still some options like tricyclic antidepressant , some anticonvulsants like carbamazepine etc can be tried. morphine is also an option. please consult your doctor . I am sure you will get relieved from your distress .
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor